MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this mdr report is not approved in the united states; however, it is similar to a device manufactured by sorin that was cleared or approved by fda for marketing in the united states.
 
Event or Problem Description
The defibrillation system was implanted on (b)(6) 2015.Reportedly, therapies were delivered so the patient went to the hospital on (b)(6) 2019 for a review, which revealed noise oversensing.The electrode was checked with fluoroscopy and no damage was observed.The physician decided to deactivate atp and shock therapies to monitor the patient.A follow-up was scheduled for (b)(6) 2020.On (b)(6) 2020, the defibrillation system was explanted and should be returned for analysis.During the procedure, it was not possible to explant the lead by using a stylet and retracting the helix.Therefore, the lead was explanted using another system.The physician reported that the damage on the external coil was due to the extraction maneuvers, however the filament on the proximal coil was not caused by the procedure.Preliminary analysis revealed that the noise oversensing was most probably due to a ventricular lead issue.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.- attachment: [20200322 - file-2019-04407 - analysis_and_closure_report_resp-2020-00313.Pdf].
 
Event or Problem Description
 
Event or Problem Description
The defibrillation system was implanted on (b)(6)2015.Reportedly, therapies were delivered so the patient went to the hospital on (b)(6)2019 for a review, which revealed noise oversensing.The electrode was checked with fluoroscopy and no damage was observed.The physician decided to deactivate atp and shock therapies to monitor the patient.A follow-up was scheduled for (b)(6)2020.On (b)(6)2020 , the defibrillation system was explanted and should be returned for analysis.During the procedure, it was not possible to explant the lead by using a stylet and retracting the helix.Therefore, the lead was explanted using another system.The physician reported that the damage on the external coil was due to the extraction maneuvers, however the filament on the proximal coil was not caused by the procedure.Preliminary analysis revealed that the noise oversensing was most probably due to a ventricular lead issue.
 
Additional Manufacturer Narrative
Preliminary analysis of the returned device confirmed that electrical and mechanical characteristics were within specifications.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key9611285
Report Number1000165971-2020-00231
Device Sequence Number19453636
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150116(17)160216
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/27/2019
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer02/14/2020
03/22/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date03/10/2020
03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1